# SDR 06FDEA0822

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 515-525
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR AT FUSELAGE SKIN FROM STA 515 TO STA 525 AT LONG 17 LT.  PERFORMED INSPECTION FOUND REPAIR IN COMPLIANCE WITH CRITERIA REQUEST BY EO8- 5100-7-5001 P1 AND EA 8-5330-94664.
